# SDR USAA2013103000006

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 43,382 hours, 15,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8614
- Condition: Failed
- Location: L4 Door
- Part time: 39,688 hours, 17,758 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TEST FAILED FAULTING EXTERIOR LOAD AT L4 DOOR SLIDE. MAINTENANCE REPLACED L4 DOOR SLIDE IAW 26L00025010.
